New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aquarias
Regular Member


Date Joined Mar 2006
Total Posts : 296
   Posted 7/23/2006 7:37 AM (GMT -7)   
I was curious if anyone taking Wellbutrin experienced any side effects like fatigue or dizziness in the begining of taking the medication or when an increase was added.  If so, how long did it take for the symptoms subsided? I was taking the XL in 150 mg and I just added 75 mg of the regular Wellbutrin, I want to give it a chance, but I don't like feeling extra fatigued.

aquarias
Regular Member


Date Joined Mar 2006
Total Posts : 296
   Posted 7/23/2006 5:03 PM (GMT -7)   
I agree, it is great for weight loss and it really increases sex drive.  Have you experienced muscle aches from it? Has it been an effective med?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, November 22, 2017 3:07 PM (GMT -7)
There are a total of 2,896,902 posts in 317,943 threads.
View Active Threads


Who's Online
This forum has 157526 registered members. Please welcome our newest member, ruralmomof2.
350 Guest(s), 13 Registered Member(s) are currently online.  Details
notsosicklygirl, Gemlin, Ides, Michael_T, Hoagie, ArtAngel, Girlie, lucyiou, Lynnwood, Saipan Paradise, Big Tasty, WifeofPie, jackinthebox


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.